Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Is it lower back pain or cancer?
    avatar
    Anon_62467 posted:
    Can a lower back issue make me think I have gut cancer?
    Reply
    FirstPrevious12NextLast
     
    avatar
    georgiagail responded:
    I'm sure it can although many, many folks have low back pain and don't have "gut" cancer. Back pain is one of the THE most common ailments. It's usually due to muscle strain.

    Gail
     
    avatar
    Bakkila replied to georgiagail's response:
    Thank you.
     
    avatar
    kjoyco responded:
    I had lower back pain last year that was persistant and worse with heat. It was actually my liver being blocked by cancer cells. It's how they discovered my Stage 4 intestinal cancer. A CBC would be useful to detect liver issues. If the pain gets worse of time (days) and does not respond well to heat or pain meds - see a doctor.
     
    avatar
    ElizabethTracy replied to kjoyco's response:
    kjoyco:

    That's really interesting. I never thought about how lower back pain could be associated with cancer but now I know. Thank you for educating us and sharing your experiences with us.
     
    avatar
    hwhite39 responded:
    I would bring this up to your primary as soon as possible. My father is facing possible pancreatic cancer, and one of the symptoms is back pain. If you feel it's a concern, then you should talk with your provider. Best case scenario, they do all the tests and it comes back you are perfectly fine. I think it's worth it. Good luck.
     
    avatar
    ovedina replied to hwhite39's response:
    One of my many dearest freind, was just diagnose with a . word no one should have to hear. (CANCER) Truth of the matter is that it is being heard of. Infact more and more so. Don't know, what stage yet. But as far as the lower back, the pain is constantly, consistantly, deffinately, painfully, their. Delicate, and frail, and the least not to mention 79 yrs. of age she most BEAUTIFULLY is. (MOTHER) ................ I never, ever, imagine this could even happen to her. MOM. Two years ago I finally find my most HANDSOME, (DADS) o of all (DADS).... Unfortionately, I lost him to (CANCER). A year ago. Never had the priveledge to meet. He got hosp- italize for one thing but was told he was at his last stage.
     
    avatar
    ovedina replied to hwhite39's response:
    mmmm
     
    avatar
    ovedina replied to ovedina's response:
    Still very much so painfull. From what I have been told is, within a week or so in the hospital, and diagnose with -------- (CANCER) that very same week my (FATHER) past on. He was in disbelief. Said he had no symptons, and would not accept or hear of it. But yet I received that dreaded, most phone call early next morning. Telling me my (DAD) past on. All I ever will have is the words I love you mija. First,and last, time I ever heard his voice. Thought I'd share my sad but true story. THANK YOU, GOD BLESS!
     
    avatar
    cancersurviver responded:
    I have been getting black areas in my stools for a few days.
    Help.
     
    avatar
    ronniejr37 replied to cancersurviver's response:
    Are you post Chemo/ Radiation,,are you taking any type of oral
    or other medications, even OTC's can cause this,or that your Doctor may have prescribed. Some types of cancer can cause this, but there are usually other symptoms. If you are on the post side of any treatments, this could also be a cause. It was about 6 months after my Chemo was stopped that my stools returned to somewhat normal looking and yes, I had the black tarry looking stools. It was a side effect of one of the Chemo drugs and also a side effect of the multiple OTC meds I was taking for constipation and or diahrreh, hope this helps a little,,,as ususal, always ask your Doctor
     
    avatar
    CindyParis replied to ElizabethTracy's response:
    Kjoyco, my Brother in law just diagnosed with cancer in his spine, in his L4,L5,L6, and L7 disc and also in his ribs and his the upper lobe of his lungs. He had back pain for years, but no insurance. So when he finally was able to go see a Dr. it was stage 4. which they say can make it to around 5 yrs. but they think he has had it about 5 yrs. He had real bad lower back pain.. never hesitate....



    Helpful Tips

    i would like to know something my dr still has not calle and tell me after me pet scan
    have a nodgel mass that is 25mm and i would like to knwo if that could be lung cancer and i am only35 More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.